Vol. 87, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Nearly Borel sets and product measures

Roy Andrew Johnson

Vol. 87 (1980), No. 1, 97–109
Abstract

We examine those Borel measures which are inner regular with respect to the class of bounded sets containing the closure of each of their countable subsets. It is shown that such a Borel measure can be extended to a measure on the sigma-ring generated by that class of sets. Applications are given to the product of two Borel measures.

Mathematical Subject Classification 2000
Primary: 28C15
Secondary: 28A35
Milestones
Received: 20 June 1979
Revised: 28 August 1979
Published: 1 March 1980
Authors
Roy Andrew Johnson